# SDR REXA97007

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 654
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT HAD SMOKE SMELL IN COCKPIT.  REMOVED SKIRT PANEL AND VISUALLY INSPECTED FOR DAMAGED WIRING AND COMPONENTS.  FOUND NO DAMAGE.  SELECTED AND OPERATIONALLY CHECKED ALL ELECTRICAL COMPONENTS AND SWITCHES ON RT SKIRT PANEL AND FOUND NO DISCREPANCIES.  ALL PERTINENT CIRCUIT BREAKERS ARE IN AND SECURE.  (X)
